Alert archive / Texas / Wind Advisories in 2026
Wind Advisory 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Mar 11, 2026, 3:48 AM CDT for 30 counties in Texas. It took effect at Mar 11, 2026, 1:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2026, 3:48 AM CDT (08:48 UTC)
- In effect from
- Mar 11, 2026, 1:00 PM CDT
- Expired
- Mar 11, 2026, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 30 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2609 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 11.7
The text
As transmitted.
494 WWUS74 KFWD 110848 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 348 AM CDT Wed Mar 11 2026 TXZ091>093-100>104-115>120-129>134-141-143>145-112100- /O.NEW.KFWD.WI.Y.0003.260311T1800Z-260312T0300Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Ellis-Comanche-Hamilton-Bosque-Hill- Including the cities of Nocona, Fort Worth, Olney, Glen Rose, Flower Mound, Waxahachie, Allen, Cisco, Hillsboro, Ennis, Frisco, Mineral Wells, Bridgeport, Cleburne, Oak Trail Shores, Clifton, Burleson, Graham, Meridian, Decatur, Plano, Weatherford, Dallas, Stephenville, Midlothian, Denison, Hamilton, Valley Mills, Bowie, Granbury, Arlington, Gainesville, Carrollton, Rockwall, Heath, Gorman, De Leon, McKinney, Denton, Dublin, Lewisville, Comanche, Hico, Breckenridge, Sherman, Eastland, Jacksboro, Ranger, and Briar 348 AM CDT Wed Mar 11 2026 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...A portion of north central Texas. * WHEN...From 1 PM this afternoon to 10 PM CDT this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. Small tree limbs could break and cause damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ 30
2 follow-up statements
945 WWUS74 KFWD 111705 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1205 PM CDT Wed Mar 11 2026 TXZ142-156>160-120300- /O.EXA.KFWD.WI.Y.0003.260311T1800Z-260312T0300Z/ Mills-Lampasas-Coryell-Bell-McLennan-Falls- Including the cities of Waco, Temple, Killeen, Gatesville, Fort Hood, Marlin, Lampasas, Copperas Cove, and Goldthwaite 1205 PM CDT Wed Mar 11 2026 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 35 mph expected. * WHERE...Bell, Coryell, Falls, Lampasas, McLennan, and Mills Counties. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. Small tree limbs could break and cause damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ TXZ091>093-100>104-115>120-129>134-141-143>145-120300- /O.CON.KFWD.WI.Y.0003.260311T1800Z-260312T0300Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Ellis-Comanche-Hamilton-Bosque-Hill- Including the cities of Sherman, Plano, Denison, Frisco, Allen, Comanche, Heath, Mineral Wells, Gainesville, Dublin, Flower Mound, Glen Rose, Weatherford, Hico, Clifton, Nocona, Dallas, Hamilton, Bowie, Jacksboro, Gorman, Stephenville, Graham, Breckenridge, Waxahachie, Hillsboro, Rockwall, Ennis, Denton, Valley Mills, Lewisville, Bridgeport, Olney, Cisco, Arlington, Eastland, Granbury, Cleburne, Burleson, De Leon, Briar, Fort Worth, Meridian, Carrollton, Midlothian, Oak Trail Shores, Decatur, Ranger, and McKinney 1205 PM CDT Wed Mar 11 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...A portion of north central Texas. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. Small tree limbs could break and cause damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Sanchez
878 WWUS74 KFWD 120234 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 934 PM CDT Wed Mar 11 2026 TXZ091>093-100>104-115>120-129>134-141>145-156>160-120345- /O.EXP.KFWD.WI.Y.0003.000000T0000Z-260312T0300Z/ Montague-Cooke-Grayson-Young-Jack-Wise-Denton-Collin-Stephens- Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Eastland-Erath-Hood- Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-Hill- Lampasas-Coryell-Bell-McLennan-Falls- Including the cities of Carrollton, Arlington, Hamilton, Breckenridge, Olney, Lewisville, Burleson, De Leon, Ennis, Hillsboro, Marlin, Frisco, Granbury, Comanche, Midlothian, Clifton, Eastland, Killeen, Stephenville, Plano, Decatur, Temple, Oak Trail Shores, Ranger, Copperas Cove, Denison, Bridgeport, Fort Hood, Cleburne, Weatherford, Briar, Gorman, Valley Mills, Fort Worth, Allen, Dublin, Lampasas, Nocona, Mineral Wells, Rockwall, Waxahachie, Waco, Heath, Gatesville, Gainesville, Denton, Jacksboro, Flower Mound, Sherman, Glen Rose, Bowie, Dallas, Cisco, Meridian, Graham, Hico, Goldthwaite, and McKinney 934 PM CDT Wed Mar 11 2026 ...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... Wind speeds have begun to decrease following today's strong cold frontal passage. However, they will remain breezy overnight with gusts up to 30 mph for the next several hours. $$ Stalley
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 11, 1:30 AM CDT, 2 hours 18 minutes earlier. Its key messages:
- Some storms will linger into Wednesday mainly along and east of I-35 with a continued threat for hail, winds, and flash flooding.
- Much cooler and windy conditions are expected this afternoon and tonight behind a strong cold front.
- A warm-up will take place Friday and Saturday, followed by another strong cold front late Sunday.
Area forecast discussion, Mar 11, 1:30 AM CDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 130 AM CDT Wed Mar 11 2026 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... - Some storms will linger into Wednesday mainly along and east of I-35 with a continued threat for hail, winds, and flash flooding. - Much cooler and windy conditions are expected this afternoon and tonight behind a strong cold front. - A warm-up will take place Friday and Saturday, followed by another strong cold front late Sunday. && .SHORT TERM... (Today and tonight) Issued at 124 AM CDT Wed Mar 11 2026 The line of severe thunderstorms earlier this evening has moved well east of North Texas. However, a second round of storms which developed across the Hill Country earlier this evening may pose a low-end threat for winds and quarter sized hail as it pushes east across areas generally near and south of I-30 overnight into early Wednesday morning. The overnight convection will eventually exit into East Texas Wednesday morning, creating a lull in activity mid morning through around midday. A final round of storms will fire directly beneath the upper low as it passes overhead Wednesday afternoon, with activity being focused primarily along a trailing cold front. Large hail and damaging winds may accompany a few of these storms, mainly for areas near and east of I-35 and near/south of I-30. Isolated storms may also occur west of I-35 Wednesday afternoon, though the severe threat will be much lower. All activity will finally exit to the east and south by sunset Wednesday evening as the front surges south and the upper low heads for Louisiana. Windy conditions can be expected behind the front Wednesday afternoon and evening along with much cooler air, with low temperatures dropping into the 30s and 40s late Wednesday night. Gusty north winds will create wind chills in the 30s area-wide overnight into Thursday morning. && .LONG TERM... (Thursday through Tuesday) Issued at 124 AM CDT Wed Mar 11 2026 A nice, cool Thursday will be in store following a cold start to the day as high pressure settles in. Winds will become light and skies should clear, giving way to sunny skies and highs in the 60s. South winds will return Thursday night and Friday as the surface ridge exits to the east. Return flow along with weak ridging aloft will lead to a warming trend starting Friday, with highs in the 70s and 80s both Friday and Saturday. On Sunday, a large scale upper trough will deepen over the eastern half of the CONUS, driving another strong cold front south through the Plains and eventually into North Texas Sunday afternoon. The front will surge south through all of the area Sunday evening, initiating another round of cold and breezy weather. Sunday night lows in the 30s and 40s will lead to wind chills ranging from the upper 20s in the northwest to the upper 30s in the southeast by daybreak Monday. High pressure aloft will amplify dramatically Tuesday onward, quickly warming things up by the middle of next week. && .AVIATION... (06Z TAFS) Issued at 124 AM CDT Wed Mar 11 2026 The upper low driving the ongoing convection is currently moving east from the Big Bend region to South Central Texas. Following the earlier evening convection, a second line of storms is currently moving through the Metroplex TAF sites. These storms will eventually exit to the east during the overnight hours. Will hence keep VCTS in the TAF until about 09z with a TEMPO for TSRA from 06-08Z. The rest of the overnight into Wednesday morning period will be comparatively quiet, with additional storms expected to remain southeast of the area on Wednesday. A cold front will then push through the area on Wednesday, reaching the Metroplex 16-18Z and KACT 18-20Z. Gusty north winds will follow behind the front along with VFR conditions for the rest of the period. && .SPOTTER INFORMATION STATEMENT... Issued at 647 PM CDT Tue Mar 10 2026 Spotter activation is unlikely. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 77 42 66 47 / 20 0 0 0 Waco 79 42 64 43 / 40 10 0 0 Paris 77 39 63 43 / 50 10 0 0 Denton 75 37 65 43 / 10 0 0 0 McKinney 76 40 64 44 / 30 0 0 0 Dallas 79 43 66 48 / 30 0 0 0 Terrell 78 40 64 43 / 50 10 0 0 Corsicana 80 43 67 46 / 50 20 0 0 Temple 80 42 67 42 / 40 10 0 0 Mineral Wells 75 37 67 42 / 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...30 LONG TERM....30 AVIATION...30
In the hours before
Special weather statement, Mar 10, 10:17 PM CDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1017 PM CDT Tue Mar 10 2026
TXZ119-121-134-110345-
Ellis TX-Kaufman TX-Dallas TX-
1017 PM CDT Tue Mar 10 2026
...Strong thunderstorms will impact portions of Kaufman, Ellis and
southeastern Dallas Counties through 1045 PM CDT...
At 1016 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Duncanville to Itasca. Movement was east
at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Desoto, Cedar Hill, Duncanville, Lancaster, Waxahachie,
Midlothian, Glenn Heights, Red Oak, and Ovilla around 1020 PM CDT.
Hutchins around 1025 PM CDT.
Balch Springs, Wilmer, and Ferris around 1030 PM CDT.
Mesquite, Ennis, Seagoville, and Palmer around 1035 PM CDT.
Other locations impacted by these storms include Ola, Avalon, Elmo,
Tolosa, Sand Branch, Rockett, Howard, Rosser, Bristol, and Boyce.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Texas.
&&
LAT...LON 3236 9645 3235 9644 3232 9640 3217 9670
3226 9708 3270 9688 3284 9608 3236 9608
TIME...MOT...LOC 0316Z 260DEG 40KT 3268 9689 3217 9712
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
StalleySpecial weather statement, Mar 10, 10:44 PM CDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1044 PM CDT Tue Mar 10 2026
TXZ119-121-110415-
Kaufman TX-Dallas TX-
1044 PM CDT Tue Mar 10 2026
...A strong thunderstorm will impact portions of Kaufman and
southeastern Dallas Counties through 1115 PM CDT...
At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm over
Combine, or near Seagoville, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Seagoville, Crandall, and Combine around 1050 PM CDT.
Kaufman and Talty around 1055 PM CDT.
Terrell around 1100 PM CDT.
Other locations impacted by this storm include Heartland, Rand, Ola,
Post Oak Bend City, Lawrence, Scurry, Oak Grove, Elmo, Sand Branch,
and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Texas.
&&
LAT...LON 3248 9608 3252 9651 3255 9653 3255 9688
3269 9686 3284 9611 3284 9608
TIME...MOT...LOC 0343Z 263DEG 42KT 3261 9656
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
StalleySpecial weather statement, Mar 10, 11:09 PM CDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1109 PM CDT Tue Mar 10 2026
TXZ094-095-105>107-121>123-110500-
Kaufman TX-Van Zandt TX-Hunt TX-Hopkins TX-Lamar TX-Rains TX-
Delta TX-Fannin TX-
1109 PM CDT Tue Mar 10 2026
...Strong thunderstorms will impact portions of Hunt, northeastern
Kaufman, northwestern Van Zandt, Hopkins, Rains, Delta, Lamar and
eastern Fannin Counties through MIDNIGHT CDT...
At 1108 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Honey Grove to near New Terrell City Lake.
Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Commerce, West Tawakoni, Quinlan, East Tawakoni, Roxton, Campbell,
Hawk Cove, Lake Tawakoni State Park, Lake Tawakoni, and Greenville
Club Lake around 1115 PM CDT.
Paris, Cumby, Sumner, Klondike, Lake Gibbons, Big Creek Lake, and
Cooper Lake around 1120 PM CDT.
Cooper, Point, Cooper Lake State Park, and Lake Crook around 1125
PM CDT.
Reno and Brashear around 1130 PM CDT.
Sulphur Springs, Emory, Lake Sulphur Springs, and Lake Fork
Reservoir around 1135 PM CDT.
Blossom and Pattonville around 1140 PM CDT.
Sulphur Bluff around 1150 PM CDT.
This includes the following highways...
Interstate 20 between mile markers 497 and 512.
Interstate 30 between mile markers 81 and 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Texas.
&&
LAT...LON 3393 9556 3388 9554 3389 9546 3387 9540
3389 9532 3296 9531 3296 9566 3272 9564
3261 9635 3384 9608 3386 9599 3387 9600
3386 9595 3389 9593 3384 9584 3386 9581
3384 9577 3389 9575 3388 9570 3394 9560
TIME...MOT...LOC 0408Z 248DEG 44KT 3360 9586 3273 9622
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
StalleySpecial weather statement, Mar 10, 11:59 PM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1159 PM CDT Tue Mar 10 2026
TXZ157-158-110530-
Coryell TX-Bell TX-
1159 PM CDT Tue Mar 10 2026
...A strong thunderstorm will impact portions of Coryell and western
Bell Counties through 1230 AM CDT...
At 1159 PM CDT, Doppler radar was tracking a strong thunderstorm over
Copperas Cove, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Copperas Cove and Fort Hood around 1205 AM CDT.
Belton Lake around 1215 AM CDT.
Other locations impacted by this storm include Cedar Valley, Purmela,
Youngsport, Prairie Dell, Arnett, Levita, Pearl, South Purmela, Bee
House, and King.
This includes Interstate 35 between mile markers 277 and 285.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Texas.
&&
LAT...LON 3087 9763 3091 9783 3103 9791 3107 9791
3146 9818 3164 9782 3125 9755 3083 9751
TIME...MOT...LOC 0459Z 251DEG 45KT 3113 9794
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DunnSpecial weather statement, Mar 11, 12:10 AM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1210 AM CDT Wed Mar 11 2026
TXZ144-110545-
Bosque TX-
1210 AM CDT Wed Mar 11 2026
...A strong thunderstorm will impact portions of Bosque County
through 1245 AM CDT...
At 1210 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cranfills Gap, or 13 miles west of Clifton, moving northeast at 50
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Meridian State Park around 1215 AM CDT.
Meridian around 1220 AM CDT.
Lake Whitney around 1235 AM CDT.
Other locations impacted by this storm include Womack, Lakewood
Harbor, Walnut Springs, Morgan, Eulogy, Kopperl, Cedar Shores, Brazos
Point, Norse, and Lakeside Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Texas.
&&
LAT...LON 3221 9763 3217 9760 3218 9757 3215 9757
3213 9752 3216 9751 3217 9746 3213 9750
3210 9747 3202 9749 3201 9747 3203 9743
3198 9738 3193 9744 3189 9736 3188 9739
3185 9734 3167 9777 3201 9800
TIME...MOT...LOC 0510Z 228DEG 45KT 3181 9781
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DunnSpecial weather statement, Mar 11, 2:03 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
203 AM CDT Wed Mar 11 2026
TXZ121-122-134-135-146-110730-
Ellis TX-Kaufman TX-Van Zandt TX-Henderson TX-Navarro TX-
203 AM CDT Wed Mar 11 2026
...Strong thunderstorms will impact portions of Kaufman, western Van
Zandt, central Henderson, northeastern Ellis and eastern Navarro
Counties through 230 AM CDT...
At 202 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Combine to Angus. Movement was northeast at 50
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Kaufman, Crandall, Kerens, Talty, Seven Points, Grays Prairie,
Cottonwood, and Richland-Chambers Reservoir around 210 AM CDT.
Terrell, Tool, Kemp, Trinidad, Flag Lake, and Cedar Creek
Reservoir around 215 AM CDT.
Gun Barrel City and Mabank around 220 AM CDT.
Other locations impacted by these storms include Log Cabin, Whitton,
Ola, Alsa, Elmo, Tolosa, Star Harbor, Roddy, Jackson, and Richland.
This includes the following highways...
Interstate 20 between mile markers 492 and 523.
Interstate 45 between mile markers 213 and 240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3201 9606 3182 9646 3264 9652 3284 9616
3284 9593 3281 9591 3206 9584
TIME...MOT...LOC 0702Z 244DEG 45KT 3260 9649 3198 9642
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| Mar 10, 7:04 PM CDT | Tornado Warning | FWD | Palo Pinto, Stephens | 26 min |
| Mar 10, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 63 min |
| Mar 10, 7:30 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 30 min |
| Mar 10, 7:48 PM CDT | Tornado Warning | FWD | Palo Pinto | 27 min |
| Mar 10, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Hood, Palo Pinto, Parker | 62 min |
| Mar 10, 8:06 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 54 min |
| Mar 10, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 32 min |
| Mar 10, 8:22 PM CDT | River Flood Warning | FWD | Dallas | 18 hr |
| Mar 10, 8:54 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 66 min |
| Mar 10, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| Mar 10, 9:14 PM CDT | Areal Flood Advisory | FWD | Comanche, Erath, Hood, Palo Pinto, Parker, Somervell | 3 hr |
| Mar 10, 9:37 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Dallas, Grayson, Rockwall | 38 min |
| Mar 10, 9:39 PM CDT | Flash Flood Warning | FWD | Collin, Dallas, Denton, Tarrant | 5 hr |
| Mar 10, 10:12 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Fannin, Grayson, Hunt, Rockwall | 63 min |
| Mar 10, 10:17 PM CDT | Special Weather Statement | FWD | Ellis, Kaufman | 28 min |
| Mar 10, 10:44 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Mar 10, 11:09 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Hopkins, Hunt, Lamar, Rains | 51 min |
| Mar 10, 11:18 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hunt, Lamar | 57 min |
| Mar 10, 11:40 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 50 min |
| Mar 10, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 28 min |
| Mar 10, 11:59 PM CDT | Special Weather Statement | FWD | Coryell | 31 min |
| Mar 11, 12:10 AM CDT | Special Weather Statement | FWD | Bosque | 35 min |
| Mar 11, 2:03 AM CDT | Special Weather Statement | FWD | Kaufman | 27 min |
| Mar 11, 9:12 AM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Mar 11, 11:29 AM CDT | Special Weather Statement | FWD | Anderson | 31 min |
| Mar 11, 3:30 PM CDT | River Flood Warning | FWD | Hunt | 18 hr |
| Mar 11, 6:48 PM CDT | Special Weather Statement | FWD | Robertson | 57 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.